# SDR AALA981625

- Difficulty date: September 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N889AA
- Make and model: Boeing 727223
- Aircraft serial: 21527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND 1.5 INCH CRACK IN WEB BETWEEN 2ND AND 3RD BAY CENTER TANK LBL 13.19 3 INCHES DOWN FROM TOP OF TANK.  INSTALLED DOUBLER PER SRM 51-40-2.  (M)
